# SDR AALA961181

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6558518
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON THE STRINGER 18 SPLICES PLATE RIGHT.  REMOVED AND TREATED CORROSION, BLENDOUT BEYOND MM AND SRM LIMITS.  REPAIRED PER BOEING MESSAGE AND ESO 11697 DTD 7-25-96.  (M)
